# SDR AALA202412194902

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 44,149 hours, 5,103 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Condition: Full
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: LESS THAN 1-HOUR INTO FLIGHT WASTE TANK 1 INDICATED FULL DISABLING LAVATORY 1R/5A/3LC/4LC REPEAT ISSUE; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT HNL. LAVATORY WASTE TANK 1 WAS SERVICED BY RAMP. PER AMM 12-17-01, RINSE TANK NUMEROUS TIMES INDICATION SHOWED EMPTY. LAVATORY 1R/5R/3LC/4LC FLUSH AND IS USEABLE AGAIN.
